I have always had trouble waking in the morning no matter how much sleep I get. Have been on CPAP for OSA for 2 years. Even though dr. checked CPAP card and all looks good, I still can't wake up. I struggle with energy, concentration, memory, etc. during the day. Especially over the last year or two I struggle with motivation to do things that I need to do. I have been on Effexor for general moodiness, etc. for about 3 years and Allegra for allergies for 2 years. Dr. recently increased Effexor from 75mg to 150mg thinking that depression is causing energy symptoms. No change that I can tell. Have gained about 30 lbs. in the past 3-4 years, even though my diet has not changed. Use to be able to buckle down and lose weight thru diet and excercise, but can no longer find the motivation. The difficulty of waking up is bad enough, but the total lack of motivation is becoming unbearable. It is causing me problems with getting tasks done both at work and at home. Any ideas?!?!?!?
Diabetes Mellitus and Hypothyroidism could cause the symptoms described by you. Have these been evaluated? A simple blood test could help detect diabetes and hypothyroidism. Consult your primary care physician for these tests.
Discussed concerns with my dr. I didn't realize he had my TSH tested a couple of years ago. TSH was 4.7 then which he seemed to think was OK. I see conflicting info online as to "normal" TSH ranges. Again, that test was a couple of years ago. He has sent me for another TSH test and a testosterone test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.